${W}^{\mathbf{2},\mathbf{2}}$ A Priori Bounds for a Class of Elliptic Operators

Transirico, Maria, Salvato, Maria, MonsurrĂ², Sara . International Journal of Differential Equations 2011. 2011 (572824) :-

Locate this article in:

Bibtex

@article{CIS-481593,
  Author = {Transirico, Maria and Salvato, Maria and MonsurrĂ², Sara},
  Title = {${W}^{\mathbf{2},\mathbf{2}}$ 
 A Priori Bounds for a Class of Elliptic Operators},
  Journal = {International Journal of Differential Equations},
  Volume = {2011},
  Number = {572824},
  Year = {2011},
  Pages = {--},
  Keywords = {}
}

Similar articles